Psycho-Babble Faith | about religious faith | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: In need of Christian Support Dave

Posted by PeggyY on March 1, 2004, at 16:11:23

In reply to Re: In need of Christian Support PeggyY, posted by dave1 on March 1, 2004, at 15:43:43

Hi Dave:

I have had problems with irritablity and losing my temper easily. I have been reading about Keppra (just started Friday), and a lot of people said that it caused increased depression, outbursts of anger and mood swings. I don't understand why I am being put on something that the side effects are what I am easily prone to anyway. I have also had this reaction to Wellbutrin in the past and he just raised my dosage to 300mg. He is a new dr I saw for the first time Friday.

Peggy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Faith | Framed

poster:PeggyY thread:319022
URL: http://www.dr-bob.org/babble/faith/20040113/msgs/319145.html